# SDR CALA9801431

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 824
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED AT STA 824, RBL 70.  THE CORRODED AREA WAS TRIMMED AND BLENDED OUT.  STRAP AND FILLER WERE USED TO REINFORCE THE AREA IAW SRM 53-70-00, FIGURE 18.
